Papers

Exportar 8 resultados:
Filtros: First Letter Of Title é L  [Limpar todos os filtros]
2021
J. V. Gomes, de Sousa, M. C., Viana, R. L., Caldas, I. L., and Elskens, Y., Low-dimensional chaos in the single wave model for self-consistent wave–particle Hamiltonian, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 31, no. 8, p. 083104, 2021. (6.92 MB)
2017
R. L. Viana, Batista, A. Marcos, Batista, C. A. S., and Iarosz, K. C., Lyapunov spectrum of chaotic maps with a long-range coupling mediated by a diffusing substance, Nonlinear Dynamics, vol. 87775785684669476103173530868326286329393104110413432969641035620634368, no. 3, pp. 1589 - 1601, 2017. (1.32 MB)
R. L. Viana, Batista, A. Marcos, Batista, C. A. S., and Iarosz, K. C., Lyapunov spectrum of chaotic maps with a long-range coupling mediated by a diffusing substance, Nonlinear Dynamics, vol. 87775785684669476103173530868326286329393104110413432969641035620634368, no. 3, pp. 1589 - 1601, 2017. (1.32 MB)
2011
C. G. L. Martins, R. de Carvalho, E., Caldas, I. L., and Roberto, M., Labyrinthic standard non-twist map, Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 4, p. 045102, 2011. (1.43 MB)
2008
A. Marcos Batista, Caldas, I. L., Lopes, S. R., and Viana, R. L., Low-dimensional chaos and wave turbulence in plasmas, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 366133290392122664717115515425263518, no. 18652323, pp. 609 - 620, 2008. (1.42 MB)